Alert archive / Arkansas / Special Weather Statements in 2011
Special Weather Statement, NWS Memphis, TN
NWS Memphis, TN issued this special weather statement at Mar 27, 2011, 9:01 PM CDT for St. Francis County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2011, 9:01 PM CDT (02:01 UTC)
- Expired
- Mar 27, 2011, 9:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Memphis, TN
County St. Francis County, AR
The radar
The Memphis radar (KNQA), 106 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 2.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 428 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 529 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
857
WWUS84 KMEG 280201
SPSMEG
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
901 PM CDT SUN MAR 27 2011
ARZ048-049-280245-
LEE AR-ST. FRANCIS AR-
901 PM CDT SUN MAR 27 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 945 PM CDT FOR...
NORTHERN LEE COUNTY IN EASTERN ARKANSAS...
SOUTHERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING HAIL UP TO PENNY SIZE WAS LOCATED 8
MILES WEST OF GARRET GROVE AT 901 PM CDT...MOVING EAST AT 65 MPH.
PEOPLE IN LEE AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR
FORREST CITY...HUGHES...MADISON AND PALESTINE...SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3510 9044 3489 9046 3475 9111 3487 9110
3488 9112 3491 9112 3491 9115 3492 9116
3493 9115
TIME...MOT...LOC 0201Z 254DEG 54KT 3483 9120
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Mar 27, 6:53 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Mar 27, 6:53 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 653 PM CDT SUN MAR 27 2011 .UPDATE... UPDATED FOR AVIATION. && .PREV DISCUSSION... /ISSUED 400 PM CDT SUN MAR 27 2011/ DISCUSSION...20Z SURFACE ANALYSIS CONTINUES TO PLACE A QUASI- STATIONARY BOUNDARY FROM THE SOUTHEAST ATLANTIC COAST BACK THROUGH THE GULF OF MEXICO NORTHERN COAST. MEANWHILE...WATER VAPOR/UPPER AIR PROFILER TRENDS SHOW A SHORTWAVE TROUGH EMBEDDED WITHIN NEARLY ZONAL TO SLIGHTLY SOUTHWEST FLOW ALOFT MOVING ACROSS THE CENTRAL/SOUTHERN PLAINS THIS AFTERNOON. THIS IS RESULTING IN THE DEVELOPMENT OF SHOWERS WITH ELEVATED THUNDERSTORMS ACROSS THE LOWER MISSISSIPPI VALLEY THIS AFTERNOON. TEMPERATURES AS OF 3 PM CDT ARE IN THE 40S AT MOST LOCATIONS. PRECIPITATION POTENTIAL TONIGHT AND SEVERE THUNDERSTORM POTENTIAL FOR TUESDAY AND TUESDAY NIGHT ARE THE PREDOMINANT CHALLENGES IN THIS AFTERNOON/S FORECAST PACKAGE. SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)...AS MENTIONED ABOVE A SHORTWAVE TROUGH EMBEDDED WITHIN NEARLY ZONAL TO SLIGHTLY SOUTHWEST FLOW ALOFT WILL MOVE ACROSS THE LOWER MISSISSIPPI VALLEY TONIGHT. STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES ALONG WITH 315-320K SURFACES INDICATING INCREASING ISENTROPIC ASCENT JUSTIFY CATEGORICAL POPS ACROSS MUCH OF THE FORECAST AREA TONIGHT. SHORT TERM MODELS AND MODEL SOUNDINGS SUGGEST SOME ELEVATED INSTABILITY WILL BE PRESENT TO PRODUCE SOME ISOLATED THUNDERSTORMS ALONG AND SOUTH OF I-40 TONIGHT AND ADDED ISOLATED THUNDER TO THESE AREAS. HIGHEST RAINFALL AMOUNTS WILL BE ALONG/SOUTH OF I-40 TONIGHT. THE UPPER LEVEL TROUGH WILL MOVE EAST OF THE LOWER MISSISSIPPI VALLEY BY MONDAY MORNING. THIS WILL BRING RAIN FREE WEATHER BACK TO THE MID SOUTH FOR MONDAY. CHANCES FOR SHOWERS WILL RETURN FOR TUESDAY AS THE FRONT ALONG THE GULF COAST MOVES BACK NORTH AS A WARM FRONT ACROSS PORTIONS OF THE MID SOUTH TUESDAY AND AN AREA OF LOW PRESSURE AND TRAILING COLD FRONT MOVE THROUGH THE MID SOUTH TUESDAY NIGHT. MODEST 500 MB HEIGHT FALLS...STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES...FAVORABLE UPPER LEVEL DIVERGENCE PRODUCED BY THE LEFT EXIT REGION OF AN 100 KT 300 MB UPPER LEVEL JET...MOST UNSTABLE CAPE VALUES AVERAGING BETWEEN 1100-1300 J/KG ALL SUGGEST AN INCREASING POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE MID SOUTH LATE TUESDAY AFTERNOON INTO TUESDAY NIGHT. MODELS INDICATE FAVORABLE SHEAR WILL BE PRESENT TO PRODUCE MINI-SUPERCELLULAR TYPE TORNADOES. HOWEVER...SEVERAL QUESTIONS STILL REMAIN ON THE QUALITY OF THE LOW LEVEL THERMAL PROFILE. AT THIS TIME THE AREA UNDER THE GREATEST THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL BE SOUTH OF I-40 LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. WILL MENTION LARGE HAIL AND DAMAGING WINDS IN THE HAZARDOUS WEATHER OUTLOOK BASED ON THESE LATEST MODEL TRENDS. LATER SHIFTS WILL CONTINUE TO ASSESS THE SEVERE WEATHER POTENTIAL AND THREATS AS THIS POSSIBLE EVENT DRAWS CLOSER. STAY TUNED... LONG TERM...(WEDNESDAY THROUGH SUNDAY)...12Z GFS/ECMWF LONG RANGE MODELS IN BETTER AGREEMENT THAN THE PAST FEW DAYS WITH THE OVERALL SYNOPTIC PATTERN ACROSS THE EASTERN UNITED STATES AS THE AREA OF LOW PRESSURE DEPARTS THE LOWER MISSISSIPPI VALLEY WEDNESDAY AND AN UPPER LEVEL TROUGH AXIS MOVES THROUGH THE REGION THURSDAY AND FRIDAY. AS A RESULT...RAIN CHANCES WILL GRADUALLY COME TO AN END WEDNESDAY AND RETURN FOR THURSDAY AND FRIDAY. HIGH PRESSURE EXPECTED TO RETURN FOR NEXT WEEKEND. CJC && .AVIATION... 00Z TAFS AN AREA OF SHRA/TSRA AS LIFTING INTO THE MIDSOUTH FROM THE WEST AT EARLY EVENING. UNLIKE YESTERDAY EVENING... THE SURFACE WARM FRONT WAS FURTHER REMOVED FROM THE MIDSOUTH...OVER SOUTHERN MS. OVER THE MIDSOUTH...TSRA WAS FIRING ALONG THE SOUTHERN FLANK OF THE AREA OF SHOWERS MOVING THROUGH THE MS DELTA. THIS TSRA WAS ROOTED IN A SLIGHTLY UNSTABLE ELEVATED LAYER. HAVE OPTED TO KEEP TS MENTION OUT OF THE JBR/MKL TAFS DUE TO LIMITED ELEVATED INSTABILITY. FOR MEM AND TUP... TS THREAT MAY BE MARGINAL AFTER 03Z...WITH ELEVATED INSTABILITY EXPECTED TO WEAKEN FURTHER WITH RAIN WORKING OVER THE AIRMASS. HAVE OPTED TO KEEP TS IN A LITTLE LONGER THOUGH... WITH THE APPROACH OF A WEAK UPPER DISTURBANCE. SHRA...ISOLATED TSRA SHOULD TAPER OFF FROM WEST TO EAST AFTER MIDNIGHT. MVFR/IFR CIGS SHOULD PREVAIL AREAWIDE TOWARD SUNRISE MONDAY. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 38 60 42 62 / 100 10 10 50 MKL 36 59 37 60 / 100 10 10 50 JBR 35 56 39 52 / 100 10 10 60 TUP 42 63 43 69 / 100 10 10 50 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 27, 5:16 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 516 PM CDT SUN MAR 27 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-281115- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 516 PM CDT SUN MAR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING...MAINLY ALONG AND SOUTH OF INTERSTATE 40. SOME STORMS ARE CAPABLE OF PRODUCING SMALL HAIL. RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR FLOODING AT OSCEOLA ARKANSAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS AREAS SOUTH OF I-40 LATE TUESDAY AFTERNOON AND TUESDAY NIGHT AS AN AREA OF LOW PRESSURE MOVES ACROSS THE LOWER MISSISSIPPI VALLEY. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS FOR ANY THUNDERSTORMS THAT BECOME SEVERE. RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED LATE TUESDAY AFTERNOON INTO TUESDAY NIGHT IN SUPPORT OF SEVERE WEATHER OPERATIONS. CJC
In the hours before
Special weather statement, Mar 27, 7:49 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
749 PM CDT SUN MAR 27 2011
ARZ058-MSZ007-008-011-012-280115-
PHILLIPS AR-TUNICA MS-TATE MS-PANOLA MS-QUITMAN MS-
749 PM CDT SUN MAR 27 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 815 PM CDT FOR...
NORTHEASTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
EXTREME NORTH CENTRAL QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHWESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
CENTRAL TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA TO PENNY SIZE HAIL WAS LOCATED 4
MILES WEST OF WEST HELENA AT 750 PM CDT...MOVING EAST AT 50 MPH.
PEOPLE IN PANOLA...PHILLIPS...QUITMAN...TATE AND TUNICA COUNTIES...
INCLUDING LOCATIONS NEAR HELENA...ST FRANCIS NATIONAL PARK AND WEST
HELENA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER
ALERT ALSO INCLUDES BEAVERDAM LAKE AND FLOWER LAKE.
&&
LAT...LON 3465 9058 3466 9056 3466 9054 3464 9054
3464 9051 3467 9048 3470 9016 3447 9015
3449 9050 3453 9057 3450 9059 3450 9072
3463 9075
TIME...MOT...LOC 0050Z 265DEG 45KT 3455 9067Special weather statement, Mar 27, 8:18 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
818 PM CDT SUN MAR 27 2011
MSZ022-023-280200-
CALHOUN MS-CHICKASAW MS-
818 PM CDT SUN MAR 27 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 900 PM CDT FOR...
SOUTHERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 6
MILES SOUTH OF SABOUGLA AT 818 PM CDT...MOVING EAST AT 50 MPH.
PEOPLE IN CALHOUN AND CHICKASAW COUNTIES...INCLUDING LOCATIONS NEAR
HOUSTON...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3373 8951 3379 8951 3392 8948 3401 8882
3381 8878 3381 8891 3375 8893 3375 8901
3373 8903 3374 8917 3372 8918 3372 8950
TIME...MOT...LOC 0118Z 255DEG 44KT 3369 8947Special weather statement, Mar 27, 8:31 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
831 PM CDT SUN MAR 27 2011
MSZ024-280215-
MONROE MS-
831 PM CDT SUN MAR 27 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 PM CDT FOR...
SOUTHERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 9
MILES SOUTHWEST OF PRAIRIE AT 831 PM CDT...MOVING EAST AT 45 MPH.
PEOPLE IN MONROE COUNTY...INCLUDING LOCATIONS NEAR ABERDEEN...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO
INCLUDES ABERDEEN LAKE.
&&
LAT...LON 3369 8872 3385 8871 3399 8821 3378 8823
3374 8825 3374 8831 3372 8832 3368 8855
3368 8871
TIME...MOT...LOC 0131Z 254DEG 41KT 3373 8877Special weather statement, Mar 27, 8:50 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
850 PM CDT SUN MAR 27 2011
MSZ007-010>012-280215-
TUNICA MS-PANOLA MS-COAHOMA MS-QUITMAN MS-
850 PM CDT SUN MAR 27 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 PM CDT FOR...
NORTHEASTERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
NORTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
NORTHERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING HAIL UP TO PENNY SIZE WAS LOCATED
9 MILES SOUTHWEST OF DUNDEE AT 850 PM CDT...MOVING EAST AT 55 MPH.
PEOPLE IN COAHOMA...PANOLA...QUITMAN AND TUNICA COUNTIES SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO
INCLUDES MOON LAKE.
&&
LAT...LON 3442 9059 3445 9057 3447 9058 3449 9058
3456 9024 3456 9001 3434 9010 3432 9061
TIME...MOT...LOC 0150Z 253DEG 48KT 3444 9050Local storm report, Mar 27, 8:57 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
857 PM CDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL ABERDEEN 33.83N 88.55W
03/27/2011 E0.88 INCH MONROE MS LAW ENFORCEMENT
&&
BORGHOFFSpecial weather statement, Mar 27, 9:01 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
901 PM CDT SUN MAR 27 2011
ARZ048-049-280245-
LEE AR-ST. FRANCIS AR-
901 PM CDT SUN MAR 27 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 945 PM CDT FOR...
NORTHERN LEE COUNTY IN EASTERN ARKANSAS...
SOUTHERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING HAIL UP TO PENNY SIZE WAS LOCATED 8
MILES WEST OF GARRET GROVE AT 901 PM CDT...MOVING EAST AT 65 MPH.
PEOPLE IN LEE AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR
FORREST CITY...HUGHES...MADISON AND PALESTINE...SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3510 9044 3489 9046 3475 9111 3487 9110
3488 9112 3491 9112 3491 9115 3492 9116
3493 9115
TIME...MOT...LOC 0201Z 254DEG 54KT 3483 9120The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 7:02 PM CDT | Special Weather Statement | MEG | Union | 28 min |
| Mar 27, 7:39 PM CDT | Special Weather Statement | MEG | Yalobusha | 21 min |
| Mar 27, 7:49 PM CDT | Special Weather Statement | MEG | Tunica | 26 min |
| Mar 27, 8:18 PM CDT | Special Weather Statement | MEG | Calhoun, Chickasaw | 42 min |
| Mar 27, 8:31 PM CDT | Special Weather Statement | MEG | Monroe | 44 min |
| Mar 27, 8:50 PM CDT | Special Weather Statement | MEG | Quitman | 25 min |
| Mar 27, 9:12 PM CDT | Special Weather Statement | MEG | Tate | 33 min |
| Mar 27, 9:17 PM CDT | Special Weather Statement | MEG | Monroe | 43 min |
| Mar 27, 9:26 PM CDT | Special Weather Statement | MEG | Panola | 19 min |
| Mar 27, 9:42 PM CDT | Special Weather Statement | MEG | Benton, Marshall | 48 min |
| Mar 27, 9:50 PM CDT | Special Weather Statement | MEG | DeSoto | 40 min |
| Mar 27, 10:17 PM CDT | Special Weather Statement | MEG | Prentiss, Union | 28 min |
| Mar 27, 10:17 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman | 58 min |
| Mar 27, 10:23 PM CDT | Special Weather Statement | MEG | Panola | 52 min |
| Mar 27, 10:41 PM CDT | Special Weather Statement | MEG | Prentiss, Tishomingo | 49 min |
| Mar 27, 10:44 PM CDT | Special Weather Statement | MEG | Calhoun | 46 min |
| Mar 27, 11:02 PM CDT | Special Weather Statement | MEG | Lee, Pontotoc, Union | 43 min |
| Mar 27, 11:07 PM CDT | Special Weather Statement | MEG | Panola, Quitman | 23 min |
| Mar 27, 11:09 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lee, Monroe, Pontotoc | 51 min |
| Mar 27, 11:17 PM CDT | Severe Thunderstorm Warning | MEG | Tishomingo | 13 min |
| Mar 27, 11:18 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Tippah, Union | 42 min |
| Mar 27, 11:27 PM CDT | Special Weather Statement | MEG | Coahoma, Quitman | 33 min |
| Mar 27, 11:42 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe, Prentiss, Tishomingo | 48 min |
| Mar 27, 11:49 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 41 min |
| Mar 27, 11:58 PM CDT | Special Weather Statement | MEG | Chickasaw | 32 min |
| Mar 28, 12:24 AM CDT | Special Weather Statement | MEG | Itawamba, Lee | 51 min |
| Mar 28, 12:26 AM CDT | Special Weather Statement | MEG | Pontotoc, Yalobusha | 49 min |
| Mar 28, 12:56 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 49 min |
| Mar 28, 1:38 AM CDT | Special Weather Statement | MEG | Chickasaw, Monroe | 52 min |
| Mar 28, 2:02 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 43 min |
| Mar 28, 10:24 AM CDT | River Flood Warning | MEG | Monroe | 56 hr |
| Mar 28, 10:29 AM CDT | River Flood Warning | MEG | Lowndes, Monroe | 25 hr |
| Mar 27, 10:01 PM CDT | Special Weather Statement | MEG | Lee | 29 min |
Nearby
Special Weather Statements in Arkansas, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.